EconPapers    
Economics at your fingertips  
 

Conservation Laws and Exact Solutions for a Reaction-Diffusion Equation with a Variable Coefficient

Zhijie Cao and Yiping Lin

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

In this paper a variable-coefficient reaction-diffusion equation is studied. We classify the equation into three kinds by different restraints imposed on the variable coefficient in the process of solving the determining equations of Lie groups. Then, for each kind, the conservation laws corresponding to the symmetries obtained are considered. Finally, some exact solutions are constructed.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/476829.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/476829.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:476829

DOI: 10.1155/2014/476829

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:476829